# SDR BAQA081100

- Difficulty date: May 23, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N533ME
- Make and model: Urocop EC135T1
- Aircraft serial: 132
- Aircraft time: 2,012 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 41800876800
- Part serial: 489
- Condition: Will Not Test
- Location: Tail Rotor
- Part time: 1,217 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WILL NOT TEST AND ACTUATUION WITH A CORRESPONDING Y ON PFD.  REPLACED WITH SERVICEABLE UNIT.
